# SDR SWIA2024120201321

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,571 hours, 43,796 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Warning Message
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 100 KNOTS ANTI - ICE DUCT WARNING MESSAGE APPEARED. REJECTED TAKEOFF WAS PERFORMED. QRH COMPLETED TAXIED BACK TO GATE.   (FLIGHT 5053 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
